# SDR HALA0700020

- Difficulty date: January 6, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-300
- Aircraft serial: 33467
- Aircraft time: 15,808 hours, 3,030 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Cut
- Location: Apu Oil Cap
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU HAD AUTO SHUTDOWN.  FAULT LIGHT ILLUMINATED.  EICAS MESSAGE APU FAULT DISPLAYED (NOTE: OIL .5 NOW .75 EGT WAS 770 DEGS).  OK FOR SERVICE PER FIM 49-11-00 FIM SERVICED APU OIL AND REPLACED APU CAP O-RING, NO LEAKS NOTED.
